# SDR UALA2013010900126

- Difficulty date: January 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,126 hours, 14,251 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: No Test
- Location: Ovrwng Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE FAILED DEPLOYMENT CHECK,  SPOILER ACTUATOR FIRED BUT DOOR DID NOT OPEN AND SLIDE DID NOT DEPLOY.  REMOVED AND REPLACED FWD DOOR OPENING ACTUATOR CABLE.  FOUR DOOR LATCHES REPLACED.  SLIDE DEPLOYMENT BOTTLE REPLACED.  REPLACED NR 6 SPOILER OVERRIDE ACTUATOR.  REPLACED DOOR OPENING ACTUATORS.
